Not sure if you know, but one of the drugs I'm on is the pill form of hydrocortisone, 20mg. Three days ago, I attempted to cut 2.5mg to 17.5mg and lasted until tonight. I was beginning to have severe abdominal pain, delerium, anaphylactic reactions to the foods I was eating, my body was going cold, and I was going catatonic. I've got a doctor's appointment next week Friday and am not sure what to do. PS: I took the equivalent amount of HC that I had cut the past three days tonight and feel relief. I'm at a loss here. Secondary Adrenal Insufficiency? I need to have some medical diagnoses on this because I shouldn't be working or driving like this.
This is ray34iyf btw.
Also, I'm still on all of the other drugs also....
45mg Thyroid. Been on for 3 years.
Now 20mg HC again. Been on for 3 years.
Everytime I attempt to cut ANYTHING, I crash.... hard... I don't know how to proceed.. Every day I have every symptom in the book across steroid w/d and benzo w/d... every day I feel like I'm dying, and there's nothing else I can do.
I've tried cutting 2-3 % from Valium, and I lose my mind.
I try cutting from my HC, and I lose my mind and my body.
My Blood Sugar and Blood Pressure have been ok throughout this, I just kept losing touch with reality.
WTF am I suppose to do? Can I just stay on this stuff the rest of my life?
I stopped taking the Psyllium husk powder a week and a half ago and my symptoms changed from the Valium... but that also co-incided with me updosing back to 15mg from my latest failed cut.
I don't know here. I'm eating well, earthing, doing the best I can, and can't budge an inch from anything.
Can your adrenals become so damaged from being on the HC that you can't come off?
I have a doctor's appointment with my doc on Friday, because everything I've seemingly tried has failed me. I'm lost, confused, frustrated and don't know how to proceed.